# SDR AALA2009062300015

- Difficulty date: June 23, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- Aircraft time: 54,907 hours, 21,240 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cqabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CAPTAIN UNABLE TO MAINTAIN PRESSURIZATION AFTER TAKEOFF.  RETURNED TO MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AFT OUTFLOW VALVE FAULTING.  REPLACED VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
